# SDR DALA2019042392576

- Difficulty date: April 18, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 49,843 hours, 33,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON FUSELAGE SKIN STA. Y=1437 AND BTW LONGERONS 12RH AND 13RH. SUMMARY OF NRC 00058 FUSELAGE SKIN STA Y=1437 AND BTW LONGERONS 12RH AND 13RH WAS REPAIRED (AS PERMANENT REPAIR) PER ER/A 577191-14 REV ORIGINAL AND ETI-90-19-015 REV 2.
